# SDR UHLA2013092000484

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 23,732 hours, 1,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Clevis
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R2 DOOR CLEVIS AT LOWER END OF EMERGENCY EVAC SLIDE MECHANISM.  R & R CLEVIS.
